MathSciNet Relay Station
MathSciNet bibliographic data
MR1465519 14J28 (14F05 18E30)
Orlov, D. O. Equivalences of derived categories and $K3$ surfaces. Algebraic geometry, 7. J. Math. Sci. (New York) 84 (1997), no. 5, 1361–1381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement